# SDR 2020FA0000337

- Difficulty date: July 17, 2020
- Submitted: July 18, 2020
- Operation: General aviation
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 2,698 hours, 1,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: 741313310
- Condition: Cracked
- Location: Frame 75
- Part time: 2,698 hours, 1,788 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDARD REPAIR - CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, FS 75. FIELD REPAIR SR-680A-ATA53-25890 REV- DATED 6/1/2020 WITH FAA FORM 8100-9.
